# SDR V0XD20160117343

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 102158
- Aircraft time: 28,737 hours, 19,462 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859EF
- Condition: Missing
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH IS MISSING EXTERNAL PLACARD.  REPLACED PLACARD, PN S1859-EF, IAW AMM 20-60-04.
